# SDR COEA2016050449911

- Difficulty date: May 4, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- Engine: Pwa PW120
- System (JASC): 7110 · Engine Cowling System
- Part: Tab
- Part number: S54110204200
- Condition: Damaged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: RT LOWER COWL INBD FORWARD MOUNT TAB HAS FRETTING DAMAGE.  REPAIR IAW SRAS CETS-2185/16, 10320 DATED 6/3/2016.
